1 doctor weighed in:

Is ibruprofen bad for stomach?

1 doctor weighed in
Dr. Ankush Bansal
Internal Medicine

In brief: See below

Ibuprofen itself is not bad.
However, too much (1800 mg/day and above) can increase the risk of irritation to the stomach (gastritis) which can lead to stomach pain and bleeding. Use as little and for as brief a period as you can. If you need it chronically, discuss it with your doctor to mitigate the side effects to the stomach and kidneys.

In brief: See below

Ibuprofen itself is not bad.
However, too much (1800 mg/day and above) can increase the risk of irritation to the stomach (gastritis) which can lead to stomach pain and bleeding. Use as little and for as brief a period as you can. If you need it chronically, discuss it with your doctor to mitigate the side effects to the stomach and kidneys.
Dr. Ankush Bansal
Dr. Ankush Bansal
Thank
Get help from a real doctor now
Dr. Vikram Patel
Board Certified,
33 years in practice
944K people helped
Continue
108,000 doctors available
Read more answers from doctors